PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: Jean-Louis Faure (1863-1944) en de klem van Faure of de “Jean-Louis”
Author(s): THIERY M
Journal: Tijdschrift voor Geneeskunde
Volume: 61    Issue: 17   Date: 2005   
Pages: 1236-1238
DOI: 10.2143/TVG.61.17.5002266



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.228.185.211.